Grapefruit and pills mix warning 葡萄柚與藥丸勿混食

Wed, Dec 19, 2012 - Page 10

Doctors have warned of a “lack of knowledge” about the dangers of mixing some medications with grapefruit.

The fruit can cause overdoses of some drugs by stopping the medicines from being broken down in the intestines and the liver.

The researchers who first identified the link said the number of drugs that become dangerous with grapefruit are increasing rapidly.

The team at the Lawson Health Research Institute in Canada said the number of drugs which had serious side effects with grapefruit had gone from 17 in 2008 to 43 in 2012. They include some drugs for a range of conditions including blood pressure and cancer, cholesterol-lowering statins, and those taken to suppress the immune system after an organ transplant.

Chemicals in grapefruit — furanocoumarins — wipe out an enzyme which breaks the drugs down.

(Liberty Times)

醫師警告對某些藥物與葡萄柚混用危險的「知識缺乏」。葡萄柚可能造成某些藥物在腸子與肝臟內停止分解,導致藥物過量。

率先發現這種連結的研究人員說,與葡萄柚混食會造成危險的藥物,數量迅速增加。

加拿大勞森醫療研究所團隊說,與葡萄袖混食會造成嚴重副作用的藥物,從二○○八年的十七種,增至二○一二年的四十三種。它們包括多種疾病的藥物,包括血壓藥、癌症藥物、降膽固醇的斯達汀類藥物,以及器官移植後的免疫抑制劑。

葡萄柚中的化學物質「香豆素」會消滅分解藥物的酵素。

(自由時報/翻譯:國際新聞中心)